MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NETUBE STY ENFIT,10FR,109CM,10; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NETUBE STY ENFIT,10FR,109CM,10; DH CPK NG TUBES
Model Number 40-4431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); High White Blood Cell Count (4594)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is reported to be available but has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 21-jun-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "corflo tube [broke] apart inside patient.Patient had tube in for 33-days." the "patient is very sick now and [the clinicians] were looking for source so did a ct scan and saw something wrong." additional information received 17-jun-2024 stating "the patient did experience leukocytosis which peaked when it is assumed the tube first broke ((b)(6) 2024).Patient has had to undergo serial imaging to see where the retained part of the tube has migrated.At this time due to patient condition, we are undergoing conservative management, but surgical referral has been recommended by gi (gastrointestinal) as the part is not reachable by endoscopic means." the user facility clinician has the top half of the tube but as stated above the bottom half remains in the patient.No medical intervention has occurred at this time.
 
Additional Manufacturer Narrative
All information reasonably known as of 29-oct-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 10-oct-2024 stating "fractured corpak on imaging with ~20cm of retained corpak in the small bowel.".
 
Additional Manufacturer Narrative
H6 investigation findings/user-inappropriate use: user-inappropriate use.H6investigation conclusions/user-inappropriate use: user-inappropriate use.The subject sample provided was evaluated confirming an axial rupture of the tubing, in the 24cm marked location, the tubing appeared to have expanded to form a balloon shape which burst in the medial direction causing a separation of the tube into two pieces.The distal end piece of the tube was not returned.The root cause of the reported issue seems to be a user related problem since as per the instructions for use (ifu), vigorous syringe force should not be used to irrigate, administer liquids, or unblock the tube.Root cause was inappropriate use.All information reasonably known as of 11-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NETUBE STY ENFIT,10FR,109CM,10
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19593848
Report Number9611594-2024-00127
Device Sequence Number4057086
Product Code KNT
UDI-Device Identifier00350770460185
UDI-Public(01)00350770460185
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-4431
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer09/30/2024
08/15/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date10/29/2024
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight91 KG